MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ASSURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)

Abbott Medical (CRM-Sylmar) ASSURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number PM2272
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Syncope/Fainting (4411)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced syncope.A capture issue was the suspected cause of the syncope.The device was reprogrammed to resolve the event.The patient was in stable condition.

Brand Name
ASSURITY MRI
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50945571
Report Number2017865-2026-20652
Device Sequence Number9552433
Product Code LWP
UDI-Device Identifier05414734509589
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberPM2272
Device Lot NumberP000103980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ISOFLEX OPTIM LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown